# SDR UIEA2018061001088

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,948 hours, 16,094 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQ EXH FAN 2 STATUS DISPLAYED. PERFORMED AFT EQ FAN TEST REF AMM 21-58-41. NO DEFECTS NOTED. NO EICAS MESSAGE SHOWING.
